# SDR UIEA2021091302014

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,510 hours, 18,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK NOTED ON RH WING LOWER SURFACE STR L-6.5 MOST I/B FASTENER AT 6 O'CLOCK POSITION LOOKING UP/FWD. APPROX 1/4" LONG.( REPAIRED CRACK AT RH WING LOWER SURFACE STR L-6.5 MOST I/B FASTENER HOLE BTW WSTA 990.2 AND 1046.2 IAW B767 FAS EA 21069-P1 REV:IR, SRM 51-10-02, 51-40-02, 51-40-05, 51-20-01, AMM 51-24-22, 28-11-00, DWG:767-9470, AND EO: 6757A140 PT 4. )
